Vaginal Discharge And Infection At 4 Months Of Pregnancy?
Hello doctor, I want to ask about the problem of vaginal discharge and infection that I experienced during this 4 months of pregnancy, the itching caused by causing more red spots like irritation, then I gave Betason-N ointment, is this safe in the condition of the mother who is pregnant?
Thank you for asking HealthReplies.com.
Under normal conditions, vaginal discharge that occurs due to hormonal fluctuations during pregnancy will not cause the genitals to become itchy and red. Chances are, vaginal discharge as you experience occurs due to several other factors, for example:
Infection, for example due to: Fungi, for example Candida sp. Bacteria, for example Neisseria gonorrhoeae, Chlamydia trachomatis Virus, for example Human papilloma virus, Herpes simples Protozoa virus, for example Trichomonas vaginalis Irritation, for example from using vaginal scented soap, condoms, certain clothing materials Inserting foreign objects Vaginal fistulas (abnormal tubes that connect the vagina to organs other bodies, for example the bladder or rectum), etc. Not all of the above conditions can be treated with the use of corticosteroid ointments as you used previously. The use of this ointment in several conditions, for example a fungal infection, can actually make the complaint worse. Therefore, it is highly recommended not to use any ointments or drugs to treat vaginal discharge, especially if you are pregnant, huh .. Check with an obstetrician so that you can get the best treatment.
Currently, you can apply the following steps to treat excess vaginal discharge:
Do not scratch itchy genitals Clean the genitals using clean water after every bowel movement and every shower Choose loose and soft pants, absorb sweat. Limit sexual intercourse during pregnancy. Avoid contact between sexes with irritating or allergenic substances. Don't stress. .
dr. Nadia Nurotul Fuadah